# SDR 2010FA0001166

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Plate
- Part number: D533706820000
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER HOLES ON CONNECTION PLATE FOR LT MLG DOOR ACTUATOR MOUNT FITTING. CONNECTION PLATE IS LISTED AS PRIMARY STRUCTURE. R & R PLATE IAW SRM 51-72-11.
